MAUDE Adverse Event Report: DEVORO MEDICAL, INC WOLF THROMBECTOMY SYSTEM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

DEVORO MEDICAL, INC WOLF THROMBECTOMY SYSTEM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Lot Number 0000200071
Medical Device Problem Codes Defective Device (2588); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sleeve detached.A 12mm wolf venous thrombectomy catheter was selected for use is the distal femoral vein.The 12mm wolf venous catheter was successfully advanced through the wolf sheath.However, the funnel on the wolf venous catheter could not deploy as it was too large.The wolf venous catheter and sheath were successfully removed and exchanged for new devices.An 8mm wolf venous thrombectomy catheter was advanced to the target lesion and successfully used.As the thrombectomy procedure progressed into larger venous anatomy (proximal femoral artery), it was determined a larger wolf venous catheter was required.A 12mm wolf venous catheter was then advanced to the proximal femoral vein, however, it was observed that the catheter was too large as well.During removal of the wolf venous catheter into the wolf sheath, the 12mm funnel sleeve detached.The 12mm funnel wolf catheter, sleeve and wolf sheath were all able to be removed from the patient easily with no harm to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device eval by mfr: the catheter was returned within the sheath, and the funnel was deployed within the sleeve.The sleeve was able to be removed from the catheter, and the catheter was removed from the sheath for decontamination.The wolf catheter was examined for visual abnormalities.It was found that the sleeve was damaged and detached approximately 33cm between the distal end of the devortex shaft and the proximal end of the sleeve.It was also found that the marker band coating approximately 68cm from the strain relief was flaking off of the catheter.There were no visual abnormalities noted to the sheath.The wolf catheter was reloaded with a new sleeve and inserted into the returned sheath.The catheter funnel was able to be deployed out of the end of the sheath and a successful sleeve pull was performed.

Brand Name
WOLF THROMBECTOMY SYSTEM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
DEVORO MEDICAL, INC
46724 lakeview blvd
fremont 94538
Manufacturer (Section G)
DEVORO MEDICAL, INC.
46724 lakeview blvd
fremont CA 94538
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17646310
Report Number2124215-2023-45246
Device Sequence Number12746827
Product Code QEW
UDI-Device Identifier00850029546054
UDI-Public00850029546054
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K210911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2023
Device Lot Number0000200071
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2023
Supplement Date Received by Manufacturer10/30/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown